Dr. Pankaj Kumar Mishra

Dr. Pankaj Kumar Mishra

Assistant Professor - Selection Grade (DOJ 11.09.2009, Regular)

 

Graduation, Kalyan College Bhilai, affiliated to Pt. Ravishankar Shukla University Raipur 

M.Sc. GBVP, Korba affiliated to Guru Ghasidas University Bilaspur

M.Phil, Periyar University, Salem

PGDCA, Makhanlal Chaturvedi University, Bhopal

Ph.D., Uttarakhand Technical University, Dehradun

 

Area of Specialization:

Pure and Applied Mathematics, Mathematical Modelling, Real Analysis, Nonlinear Analysis, Fixed Point Theory

 

Research & Publications:

 

Mishra P. K., Sachdeva S and Banerjee S.K., 2014, Some Fixed Point Theorems in b-Metric Space, Turkish Journal of Analysis and Number Theory, Vol. 2, Issue 1, pp. 19-21 

 

Mishra P. K., Sachdeva S and Banerjee S.K., 2014, Hundred Years of Brouwer Fixed Point Theorem, Journal of Applied Mathematics and Informatics (Communicated) 

 

Mishra P. K., Mohan R.  and Sachdeva S, 2013, Fixed Point Theorems for Cyclic Weak Contraction in G-Metric Spaces, Journal of Advanced Studies in Topology, Vol. 4, Issue 2, pp. 18-25 

 

Pant, R. and Mishra, P. K., 2012. Fixed points of generalized weak contractions in symmetric spaces, Journal of Mathematical and Computational Sciences, Vol. 2, Issue 6, pp. 1712-1720

 

Mohan R., Mishra, P. K., and Banerjee, D. K., 2012. A comparative study on Convergence among Various Iteration Procedures, International Journal of Science Technology and Management, Vol. 3, Issue 1, pp. 46-71

 

Bhatt, S., Mishra, P. K., and Chukiyal S., 2011. Related fixed Points in three fuzzy metric spaces, International Journal of Science Technology and Management, Vol. 2, Issue 3, pp. 60-66

 

Pant R., Mohan, R. and Mishra, P. K., 2011. Fixed point theorems in G-metric space, Journal of International Academy of Physical Sciences, Vol. 15, Issue 6, pp. 175-180

 

Pant R., Mohan, R. and Mishra, P. K., 2011. Some common fixed point theorems in cone metric space, International Journal of Science Technology and Management, Vol. 2, Issue 2, pp. 48-56

 

Pant R., Mohan, R., Banerjee, D. K. and Mishra, P. K., 2011. A fixed point theorem on cone metric space, International Journal of Mathematical Sciences and Engineering Applications, Vol.5, Issue 2, pp. 369-376

 

Banerjee, D. K. and Mishra, P. K., 2010. A note on nearly lindelf spaces, International Journal of Mathematical Sciences and Engineering Applications, Vol.4, Issue 5, pp. 147-151

 

Mishra, P. K., 2006. Changing pattern of India's foreign trade as a result of privatization and globalization, Research Link, Vol. 16, pp. 61-65.